# SDR YENA201702250120

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 66,116 hours, 24,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3988
- Condition: Failed
- Location: Emergency Lights
- Part time: 60,054 hours, 4,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENNACE,  DICOVERED THAT VARIOUS EMERGENCY LIGHTS WERE NOT WORKING; EPSU POSITION 10WL WAS R & R IAW AMM 33-51-38.
